# SDR A6WA200740111

- Difficulty date: March 2, 2007
- Submitted: March 20, 2007
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7867
- Aircraft time: 7,872 hours, 7,139 cycles
- Engine: Ge CF343B1
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HA4A039
- Condition: Failed
- Location: Electrical Sys
- Part time: 7,872 hours, 7,139 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON AC ELECTRICAL SYNOPTIC PAGE ADG BUS DISPLAYED IN WHITE.  AC1 AND AC2 BUS SHOW WHITE LINES TO ESS BUS, ESS BUS IS GREEN.  REMOVED AND REPLACED K2XD RELAY IAW AMM 24-51-31.  OPS CHECK GOOD.  (K)
